MAUDE Adverse Event Report: MEDTRONIC, INC. RESOLUTE ONYX¿; CORONARY DRUG-ELUTING STENT

MEDTRONIC, INC. RESOLUTE ONYX¿; CORONARY DRUG-ELUTING STENT
Model Number RONYX25030UX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The stent sheared off the balloon after insertion and was successfully snared and removed after the stent sheared off of the balloon.No harm to the patient, stent was successfully removed.Manufacturer response for coronary drug-eluting stent, resolute onyx¿ (per site reporter).On the phone with them now, on hold.

Brand Name
RESOLUTE ONYX¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key8635541
Report Number8635541
Device Sequence Number11315616
Product Code NIQ
UDI-Device Identifier00643169556843
UDI-Public(01)00643169556843(17)20021(10)0008977642
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2019
Report Date (Section F) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRONYX25030UX
Device Catalogue NumberRONYX25030UX
Device Lot Number0008977642
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA05/21/2019